Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 3, Pages 393-396
http://dx.doi.org/10.1155/S0161171278000393

A simplification of D'Alarcao's idempotent separating extensions of inverse semigroups

Department of Mathematical Sciences, Indiana University-Purdue University at Fort Wayne, Fort Wayne 46805, Indiana, USA

Received 29 August 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Constance C. Edwards, “A simplification of D'Alarcao's idempotent separating extensions of inverse semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 3, pp. 393-396, 1978. https://doi.org/10.1155/S0161171278000393.